# SDR SWAA2023031414893

- Difficulty date: March 11, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 62,082 hours, 37,072 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Tab
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF STAB OUT OF TRIM ANNUNCIATOR ILLUMINATED WITH AUTO PILOT ENGAGED. THEN EXTINGIUSHED AFTER 10 SECONDS; LATER ON CLIMB OUT STAB TRIM WILL NOT TRIM NOSE UP.<[01] TROUBLE SHOT PER FIM 27-41 TASK 803. PROBLEM FOUND TO BE INTERMITTENT. ELECTRIC STAB TRIM OPERATES NORMAL UP AND DOWN. AIRCRAFT OK FOR SERVICE.
